# SDR 2004UALA01197

- Difficulty date: December 8, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INNER FRAME CHORD AT STA 660 NEAR STR-24L.  CAUSED BY TYPICAL CARGO LOADING.  "J" ANGLE REPAIR WAS ACCOMPLISHED.
